i take 20mg twice a day. i have a decrease in my appetite. i feel like i have lost too much weight now. when i do eat i have dirhea. i thought about quitting cold turkey. will that hurt me?
Hello Icylynn. Yes it will hurt you. Please, not not stop adderall cold turkey. You need to be tapered off from this drug, gradually. Talk to your doctor, I understand about the side effects, the appetite and such, but better to put up with it a bit longer than stopping it suddenly and going through some awfull side effects. Best of wishes to you,pledge.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 2 answers
Posted 13 Jun 2010 • 4 answers
Posted 13 Apr 2012 • 2 answers
Posted 30 Aug 2012 • 5 answers
Posted 20 Apr 2015 • 2 answers